# SDR USAA2010010590022

- Difficulty date: December 14, 2009
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 39,647 hours, 16,333 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53112815202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM BETWEEN FR12 TO FR24, Y765.  REPLACED FLOORBEAM BETWEEN FR12 TO FR24, Y765 IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53112812.
